# SDR ASAA2019012827973

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,247 hours, 4,710 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005605
- Part serial: 24300
- Condition: Failed
- Location: Window Heat
- Part time: 14,265 hours, 4,715 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT L2 WINDOW OVERHEAT LIGHT ILLUMINATED FOLLOWED QRH AFTER 5 MIN TURNED BACK ON LIGHT REILLUMINATED. TURNED OFF FOR REMAINDER OF FLIGHT. GROUNDED - YES. NOTE THAT THIS IS THE THIRD WRITE-UP WITHIN 30 DAYS FOR THE SAME FAULT. L2 WINDOW WAS REPLACED 16 DAYS AGO. REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT PER AMM 30-41-11/401. SYSTEM TEST GOOD PER AMM TASK 30-41-11-710-801.
